# SDR SWAA2022020734471

- Difficulty date: December 28, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 20,418 hours, 8,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARMENT STA 500I STR 25R STRINGER CLIP CRACKED. / FWD CARGO STA 500I AT STR 26R STR CLIP CRACKED. DISPLACED Z-ANGLE AND AFT BULKHEAD STRUCTURE AT R/H STA 500I AND DRILLED AND REMOVED CRACKED STR CLIP I/A/W SRM 51-40-02-0G-0. FABRICATED; LOCATED; AND DRILLED NEW CLIP I/A/W BOEING DWG 143A1010 REV A SMAL REQUEST CONTROL #270132828. TREAT AND PRIME I/A/W AMM 51-21-41-370-803; AMM 51-21-72-370-802. RE-INSTALL NEW STA 500 I STR 26R STR CLIP AND DISPLACED Z-ANGLE AND AFT BULKHEAD I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 143A1234 REV:A 143A7500 REV-
